# SDR CALA2025032503160

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 65,269 hours, 6,505 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PRESSURE GAUGE OUT OF THE GREEN BAND AFTER FURTHER EVALUTION FOUND NEEDLE TO BE ON THE EDGE OF THE LOWER GREEN BAND BUT NOT IN THE RED IN REF TO B777-2 AMM 25-66-01-200-801. OK TO CONTINUE.
